TU Darmstadt / ULB / TUbiblio

Integrability of Displacement and Stresses in Linear and Nonlinear Elasticity with Mixed Boundary Conditions

Herzog, R. and Meyer, C. and Wachsmuth, G. (2011):
Integrability of Displacement and Stresses in Linear and Nonlinear Elasticity with Mixed Boundary Conditions.
In: Journal of Mathematical Analysis and Applications (JMAA), pp. 802-813, 308, (2), [Article]

Item Type: Article
Erschienen: 2011
Creators: Herzog, R. and Meyer, C. and Wachsmuth, G.
Title: Integrability of Displacement and Stresses in Linear and Nonlinear Elasticity with Mixed Boundary Conditions
Language: English
Journal or Publication Title: Journal of Mathematical Analysis and Applications (JMAA)
Volume: 308
Number: 2
Divisions: Zentrale Einrichtungen
Exzellenzinitiative
Exzellenzinitiative > Graduate Schools > Graduate School of Computational Engineering (CE)
Exzellenzinitiative > Graduate Schools
Date Deposited: 08 Mar 2016 10:22
Export:
Suche nach Titel in: TUfind oder in Google

Optionen (nur für Redakteure)

View Item View Item